# SDR P5CA2021080600287

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,944 hours, 5,274 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Condition: Peeling
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PEEL OFF - PAINT, #1 ENG ROTOR SPINNER( REF JOB CARD ATTACHING SHEET #0209353 REMOVE #1 ENG SPINNER. CLEAN UP THE SURFACE AND APPLY THE COATING IAW GE CF6-80C2 ESM 72-21-10, REPAIR 004 AND REPAIR 006 REV 9S. REF JOB CARD ATTACHING SHEET #0209353 REINSTALL #1 ENG SPINNER. CONDITION CHECK SATISFIED )
